# SDR ASAA2016090818006

- Difficulty date: September 8, 2016
- Submitted: September 15, 2016
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 32,384 hours, 9,925 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 160463
- Condition: Failed
- Location: Hf Comm
- Part time: 23,164 hours, 6,969 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNABLE TO TRANSMIT ON EITHER HF RADIO, TRIED MULTIPLE HF FREQUENCIES.  WHEN TRANSMITTING, CONTINUOUS SIDE TONE.  RECEIVED HF OK.  ACFT GROUNDED.  TRIED HEADSET AND MICROPHONE AT FACE OF BOTH HF R/TS.  ABLE TO RECEIVE, UNABLE TO TRANSMIT BOTH SIDES.  REMOVED BOTH HF COUPLERS.  ACCOMPLISHED AND FEED LINE TO ATTACH PLATE RESISTANCE CHECK, 28 MILLIOHMS, REF AMM 55-33-11/400.  REINSTALLED AND SECURED NR 2 HF COUPLER, REF AMM 23-11-61/400.  REINSTALLED AND SECURED NR 1 HF COUPLER, REF AMM 23-11-61/400.  R & R 1 COUPLER, REF AMM 23-11-61-401.  NO HELP. FOUND CONNECTORS D8823P AND D8517P SWAPPED ON E8-1 SHELF.  PUT BOTH CONNECTORS TO CORRECT POSITION, REF WDM 23-11-11 AND 23-11-21. FOUND NR 2 COUPLER TO BE CAUSING NR 1 COUPLER TO FAULT.  R & R 2 HF COUPLER, REF AMM 23-11-61-401.  OPS CHECK OF NR 1 AND NR 2 HF SYS NORMAL.
